I feel like I am going crazyFri, Feb 6th 2009
I am 22 years old, mother of a 9 month old. I was diagnosed with high anxiety, depression and an eating disorder at 14. I have never wanted to take meds. I have always had my ups and downs but since I had my son, it feels like nothing but downs. I cannot focus, I am easily agitated with anything and everything, my hair is falling out, I get frequent migraines. A few nights ago I passed out at the store (and no I am not pregnant again). I have IBS which doesn't help with my eating disorder. My grandmother and brother are Bi-polar/Manic Depressive, I don't want to believe that I am too, but I don't know what else to consider.. Any advice?
THE ANSWER TO THIS QUESTION WILL NOT BE DISPLAYED UNTIL YOU HAVE INDICATED YOUR AGREEMENT WITH THE DISCLAIMER PRINTED JUST BELOW. CLICK THE 'I AGREE' BUTTON TO AGREE TO THESE TERMS AND SEE THE RESPONSE.
- Dr. Schwartz responds to questions about psychotherapy and mental health problems, from the perspective of his training in clinical psychology.
- Dr. Schwartz intends his responses to provide general educational information to the readership of this website; answers should not be understood to be specific advice intended for any particular individual(s).
- Questions submitted to this column are not guaranteed to receive responses.
- No correspondence takes place.
- No ongoing relationship of any sort (including but not limited to any form of professional relationship) is implied or offered by Dr. Schwartz to people submitting questions.
- Dr. Schwartz, Mental Help Net and CenterSite, LLC make no warranties, express or implied, about the information presented in this column. Dr. Schwartz and Mental Help Net disclaim any and all merchantability or warranty of fitness for a particular purpose or liability in connection with the use or misuse of this service.
- Always consult with your psychotherapist, physician, or psychiatrist first before changing any aspect of your treatment regimen. Do not stop your medication or change the dose of your medication without first consulting with your physician.